Skip to Main content Skip to Navigation

lirmm-00324552v1  Journal articles
Emeric Gioan. Circuit-Cocircuit Reversing Systems in Regular Matroids
Annals of Combinatorics, Springer Verlag, 2008, 12 (2), pp.171-182. ⟨10.1007/s00026-008-0345-2⟩
hal-00084313v1  Journal articles
Dominique FoataGuo-Niu Han. Une nouvelle transformation pour les statistiques Euler-mahonniennes ensemblistes
Moscow Mathematical Journal, Independent University of Moscow 2004, 4, num. 1, pp.131-152
hal-01763112v1  Journal articles
Hao LiRalph Faudree. Locating pairs of vertices on Hamiltonian cycles
Discrete Mathematics, Elsevier, 2012, 312 (17), pp.2700 - 2706. ⟨10.1016/j.disc.2012.02.006⟩
hal-00163637v1  Journal articles
G. OshaninR. VoituriezS. NechaevO. VasilyevFlorent Hivert. Random patterns generated by random permutations of natural numbers
The European Physical Journal. Special Topics, EDP Sciences, 2007, 143, pp.143-157
hal-00626725v2  Journal articles
Fabien DurandMichel Rigo. Multidimensional extension of the Morse--Hedlund theorem
European Journal of Combinatorics, Elsevier, 2013
hal-02563986v1  Journal articles
Boštjan BrešarNicolas GastineauOlivier Togni. Packing colorings of subcubic outerplanar graphs
Aequationes Mathematicae, Springer Verlag, 2020, 94, pp.945-967. ⟨10.1007/s00010-020-00721-6⟩
hal-03362671v1  Journal articles
Pierre IlleAbderrahim BoussaïriBrahim CherguiMohamed Zaidi. Prime 3-uniform hypergraphs
Graphs and Combinatorics, 2021, 37, pp.2737-2760
hal-01283934v1  Journal articles
Dominique FoataGuo-Niu Han. Seidel triangle sequences and Bi-Entringer numbers
European Journal of Combinatorics, Elsevier, 2014, 42, pp.243-260. ⟨10.1016/j.ejc.2014.06.007⟩
hal-00452694v2  Journal articles
Frédérique BassinoJulien ClémentPierre Nicodème. Counting occurrences for a finite set of words: combinatorial methods
ACM Transactions on Algorithms, Association for Computing Machinery, 2012, 8, pp.31:1--31:28. ⟨10.1145/2229163.2229175⟩
hal-01283923v1  Journal articles
Dominique FoataGuo-Niu Han. Finite difference calculus for alternating permutations
Journal of Difference Equations and Applications, Taylor & Francis, 2013, 19, ⟨10.1080/10236198.2013.794794⟩
hal-00007996v3  Journal articles
Élise JanvresseThierry de La Rueyvan Velenik. A note on domino shuffling
The Electronic Journal of Combinatorics, Open Journal Systems, 2006, 13 (1), pp.R30
ensl-01759975v2  Journal articles
Sanjay Ramassamy. Laminations of a graph on a pair of pants
Bulletin of the London Mathematical Society, London Mathematical Society, 2020, 52 (6), pp.1038-1052. ⟨10.1112/blms.12380⟩
inria-00486183v1  Conference papers
Frédéric HavetJean-Sébastien SereniBruce Reed. L(2,1)-labelling of graphs
ACM-SIAM symposium on Discrete algorithms (SODA 2008), Jan 2008, San Francisco, California, United States. pp.621-630
hal-00407667v1  Journal articles
Fabien DurandMichel Rigo. Syndeticity and independent substitutions
Advances in Applied Mathematics, Elsevier, 2009, pp.1-22
hal-01525782v1  Journal articles
Louis EsperetJean-Florent Raymond. Polynomial expansion and sublinear separators
European Journal of Combinatorics, Elsevier, 2018, 69, pp.49-53. ⟨10.1016/j.ejc.2017.09.003⟩
hal-00269840v3  Journal articles
Nicolas JaconCédric Lecouvey. On the Mullineux involution for Ariki-Koike algebras
Journal of Algebra, Elsevier, 2009, 321 (No. 8), pp.2156-2170